Bodily distress syndrome after receiving vaccines: A case report.
Аннотация
A 48-year-old woman presented with various symptoms, including widespread body pains, insomnia, palpitations, and shortness of breath, after receiving tetanus toxoid. After going through multiple visits to clinicians of various subspecialties, she was referred to our infectious diseases clinic. She was diagnosed with bodily distress syndrome (BDS), possibly triggered by tetanus toxoid injection. Her symptoms improved shortly after reassurance and medical management. Functional disorders such as BDS can occur after vaccinations, and one must be aware of this possibility in patients with multiple symptoms after receiving vaccines.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.